# SDR SIMA200526902

- Difficulty date: September 22, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 03066H8132
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NR 1 WINDSHIELD CRACKED.  REPLACED  NR 1 WINDSHIELD IAW AMM.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
